# SDR AALA2020030649017

- Difficulty date: March 3, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 22,325 hours, 8,925 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A8964
- Condition: Unsecure
- Location: Zone 800
- Part time: 46,819 hours, 28,006 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - LEFT AFT SLIDE ASSY MECHANICALLY RELEASED ITSELF.  REPLACED LEFT AFT SLIDE PACK ASSY PER TASK CARD 26C83252008.
